Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil dosage

Posted by Judy on December 20, 1999, at 21:54:47

In reply to Re: Nardil dosage, posted by Mark on December 20, 1999, at 19:42:37

That's great! Sounds like it's doing what it should! You might find you'll start having trouble sleeping soon. (You might not miss the sleep either - Nardil gives you incredible energy when it works). I took Xanax to get to sleep at night. Worked great.

I had to stop taking Nardil because I began developing serious edema. First my ankles started swelling, then my face, and then it became so widespread that my doctor pulled me off of it. I think the edema is my personal problem though - haven't heard anything about it being a common side effect.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:17110